Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extension of a theorem of Eisenstein


Author: L. Kuipers
Journal: Proc. Amer. Math. Soc. 43 (1974), 69-70
MSC: Primary 10A30
DOI: https://doi.org/10.1090/S0002-9939-1974-0330029-8
MathSciNet review: 0330029
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: In the present paper I obtain an extension of the so-called Eisenstein theorem which is proved by means of Riemann-Stieltjes integration.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A30

Retrieve articles in all journals with MSC: 10A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0330029-8
Article copyright: © Copyright 1974 American Mathematical Society